Please use this identifier to cite or link to this item: https://scidar.kg.ac.rs/handle/123456789/9303
Title: A congruence relation for wiener and szeged indices
Authors: Gutman, Ivan
Xu K.
Liu M.
Journal: Filomat
Issue Date: 1-Jan-2015
Abstract: © 2015, University of Nis. All Rights Reserved. Inarecentpaper[H.Lin,MATCHCommunicationsinMathematicalandinComputerChemistry 70 (2013) 575–582], a congruence relation for Wiener indices of a class of trees was reported. We now show that Lin’s congruence is a special case of a much more general result.
URI: https://scidar.kg.ac.rs/handle/123456789/9303
Type: article
DOI: 10.2298/FIL1505081G
ISSN: 03545180
SCOPUS: 84929258002
Appears in Collections:Faculty of Science, Kragujevac

Page views(s)

58

Downloads(s)

3

Files in This Item:
File Description SizeFormat 
10.2298-FIL1505081G.pdf212.67 kBAdobe PDFThumbnail
View/Open


Items in SCIDAR are protected by copyright, with all rights reserved, unless otherwise indicated.